# SDR 2001UALA00320

- Difficulty date: March 26, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Aircraft time: 24,901 hours, 15,644 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Blocked
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO A DOOR WARNING INDICATION.  FOUND AFT CARGO DOOR BUNGEE CORD INTERFERING WITH THE DOOR PROX SENSOR.  REROUTED THE BUNGEE AND OPERATION RETURNED TO NORMAL.
